# SDR ASAA2025082761128

- Difficulty date: August 27, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y38
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PROFILE CORRODED AT BS 500 AND BL 25R. GROUNDED - YES. REMOVED FWD CARGO TRANSITION PROFILE AT STA 500. LOCATED AND DRILLED NEW PART IAW B737-900ER SRM 51-40-05. P/N 143A8126Y38 PO 1132983.1 PER B DWG 143A8126 REV -. INSTALLED NEW PART IN FWD CARGO AT STA 500 R/H SIDE IAW B737-900ER SRM 51-40-02 AND B DWG 143A8126 REV -. ORIGINAL THICKNESS IS 0.050 PER SRM 53-30-15-01-1. MATERIAL REMOVED IS 0.013 REMAINING THICKNESS IS 0.037. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-30-15-1A-1.
